# SDR SWAA2012021001312

- Difficulty date: January 4, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 58,887 hours, 49,050 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D2966
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT ROW 23 BULLNOSE INOP.  FOUND WIRE PULLED OUT OF CONNECTOR.  REPLACED CONNECTOR IAW SWPM AND AMM.
